Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

question for citalopram users

(9 Posts)
loopylou6 Thu 07-Aug-08 18:54:56

does it make you sweat excessivly? i only have to hoover and its pouring off me hmm also does it make you lose weight? i swear ive lost a few pounds since being on it, and i am tired alot aswell

Dazy Thu 07-Aug-08 20:04:59

I felt really ill when I started on citalopram. Sick & dizzy. Completly lost my appetite for a week & lost loads of weight - went down a dress size while I was on it (back to normal now though!) Did feel tired alot too, but then that goes with depression too.

I felt different all the time I was on it in a way that's really difficult to explain. Almost like I was outside myself watching. & I felt that my moods were confined to a constant middle ground so while it brought me up from feeling really down, I never felt really happy about anything either. But it got me through a rough patch and coming off was no problem so, all in all, I thik it did me some good.

Hope it helps you too. Have you been on it long?

IdrisTheDragon Thu 07-Aug-08 20:07:37

Don't think it has changed my sweating (but I sweat a lot anyway blush).

And I am sure it has contributed to me putting on weight.

But it does help me smile

Kaz1967 Sat 09-Aug-08 10:51:54

loopylou6 the answer is yes and yes it has many side effects many opposite ones too it made me loose weight and sweat (but then so can stress and anxiety) other people put weight on.

CvQ Sat 09-Aug-08 10:55:37

i get very hot and ive also lost over a stone since being on itshock

loopylou6 Sat 09-Aug-08 13:08:00

kaz and cvq, i luv u, i have health anxiety, part of the reason why im on this medication, and the sweating and weightloss have been worrying the hell out of me, i feel better now grin

Kaz1967 Sat 09-Aug-08 16:41:58

If you need to check out side effects of drugs netdoctor is a fairly good site without being too scary

loopylou6 Sat 09-Aug-08 18:41:30

thanks kaz smile

wotulookinat Sat 09-Aug-08 18:52:58

Yes it does. blush been on it a while now, since the new year and it still causes the sweating.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now